# SDR 96ZZZX1263

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9894E
- Make and model: Cessna 182P
- Aircraft serial: 18263955
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rail
- Condition: Misrepaired
- Location: Cockpit
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, FOUND SEAT RAILS INSTALLED BY PERSONS UNKNOWN.  RAILS WERE INSTALLED WITH MANY MIS-SIZED RIVETS AND SEVERAL WERE NOT BUCKED.  TWO FLANGES OR RIBS WERE SMASHED OUT OF PLACE DUE TO PUNCHING OUT THE OLD RIVETS, AND NOT REPAIRED.  UPON REMOVAL OF SEAT RAILS, FOUND EXTENSIVE CORROSION UNDERNEATH RAILS.  REMOVED CORROSION, APPLIED ZINC CHROMATE AND INSTALLED RAILS.  RIBS WERE STRAIGHTENED OUT.
